# SDR ASAA2019101531011

- Difficulty date: October 3, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 37,373 hours, 13,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z CHANNEL FWD OF FRAME 787 LEFT SMALL AREA OF SURFACE CORROSION. DOT & STREAMER ATTACHED. GROUNDED - YES. REMOVED DAMAGED Z CHANNEL SECTION FROM STA. 727 787+7 LEFT SIDE AND ACCOMPLISHED REPAIR PER B737-800 SRM 53-00-53-2R-5.
